# SDR R61A2024120800573

- Difficulty date: December 8, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 17,201 hours, 12,228 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK CF III LOWER EXTERNAL SKIN FOUND WASTE WATER DOOR CORRODED BETWEEN FR 88-89 AND BETWEEN STR 25-27 RH. REMOVED AND REPLACED ACCESS DOOR IAW EMB 170/175 AMM 20-10-01
